Alert archive / New York / River Flood Warnings in 2019

River Flood Warning 49, NWS Albany, NY

November 1, 2019Washington County, New York

NWS Albany, NY issued this river flood warning at Nov 1, 2019, 8:25 AM EDT for Washington County, New York. It was in force for 9 hr.

The area

The outline as issued.

The facts

Issued
Nov 1, 2019, 8:25 AM EDT (12:25 UTC)
Expired
Nov 1, 2019, 5:28 PM EDT
In force
9 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
Minor

County Washington County, NY

The radar

The Albany radar (KENX), 112 km from the middle of the area, began a volume at 12:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mettawee River at Middle Granville (GVVN6). The gauge peaked at 7.57 ft at Nov 1, 2019, 11:00 AM EDT.

actionminormoderate46811/0111/02
Action stage
6 ft
Minor stage
7 ft
Moderate stage
8.5 ft
Major stage
10 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04280450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

391 
WGUS41 KALY 011225
FLWALY


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Albany NY
825 AM EDT Fri Nov 1 2019

NYC115-020025-
/O.NEW.KALY.FL.W.0049.191101T1225Z-191102T0234Z/
/GVVN6.1.ER.191101T1151Z.191101T1800Z.191101T2034Z.NO/
825 AM EDT Fri Nov 1 2019

The National Weather Service in Albany has issued a 

* Flood Warning for 
  The Mettawee River At Granville.
* From this morning until this evening.
* At  8 AM Friday the stage was...7.1 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is forecast to continue rising to near    7.3 
  feet by  2 PM Friday. The river is forecast to fall below flood 
  stage after  4 PM Friday.
* Impact...At 7.0 feet...Minor flood stage. Widespread flooding of 
  fields along the river. Water on Upper Turnpike Road and Gray Lane.

&& 
 
                  Fld   Observed              Forecast
                                       8 pm  2 am  8 am  2 pm  8 pm
Location         Stg   Stg  Day Time   Fri   Sat   Sat   Sat   Sat

Mettawee River
  Granville     7.0    7.1 Fri 08 AM   6.6   6.2   5.8   5.5   5.2
 
&& 
 
LAT...LON 4349 7339 4348 7325 4333 7326 4343 7340
                                      

$$
2 follow-up statements
668 
WGUS81 KALY 011623
FLSALY


Flood Statement
National Weather Service Albany NY
1223 PM EDT Fri Nov 1 2019

NYC115-020300-
/O.EXT.KALY.FL.W.0049.000000T0000Z-191102T0300Z/
/GVVN6.1.ER.191101T1151Z.191101T1516Z.191101T2100Z.NO/
1223 PM EDT Fri Nov 1 2019

...Flood Warning now in effect until this evening... 
 
The Flood Warning continues for
  The Mettawee River At Granville.
* Until this evening.
* At 12 PM Friday the stage was 7.3 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue to fall to below flood stage 
  after 5 PM Friday.
* Impact...At 7.0 feet...Minor flood stage. Widespread flooding of 
  fields along the river. Water on Upper Turnpike Road and Gray Lane.

&& 
 
                  Fld   Observed              Forecast
                                       8 pm  2 am  8 am  2 pm  8 pm
Location         Stg   Stg  Day Time   Fri   Sat   Sat   Sat   Sat

Mettawee River
  Granville     7.0    7.3 Fri 12 PM   6.7   6.3   5.9   5.6   5.2
 
&& 
 
LAT...LON 4349 7339 4348 7325 4333 7326 4343 7340
                                      

$$

bew
836 
WGUS81 KALY 012128
FLSALY


Flood Statement
National Weather Service Albany NY
528 PM EDT Fri Nov 1 2019

NYC115-012158-
/O.CAN.KALY.FL.W.0049.000000T0000Z-191102T0300Z/
/GVVN6.1.ER.191101T1151Z.191101T1516Z.191101T1903Z.NO/
528 PM EDT Fri Nov 1 2019

The Flood Warning is cancelled for
  The Mettawee River At Granville.
* At 5 PM Friday the stage was 6.7 feet and falling.
* Flood stage is 7 feet.
* Impact...At 7 feet...Minor flood stage. Widespread flooding of 
  fields along the river. Water on Upper Turnpike Road and Gray Lane.

&& 
 
                  Fld   Observed              Forecast
                                       8 pm  2 am  8 am  2 pm  8 pm
Location         Stg   Stg  Day Time   Fri   Sat   Sat   Sat   Sat

Mettawee River
  Granville     7.0    6.7 Fri 05 PM   6.4   6.2   5.9   5.6   5.2
 
&& 
 
LAT...LON 4349 7339 4348 7325 4333 7326 4343 7340
                                      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Nov 1, 7:20 AM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Nov 1, 7:20 AM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
720 AM EDT Fri Nov 1 2019

.SYNOPSIS...
Very windy conditions today behind the front along with much
cooler temperatures. Mainly tranquil and cool weather for most
of the region this weekend, however, some lake effect activity
may impact portions of the western Adirondacks.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
...Wind advisory and High Wind Warnings in effect today...
...Flood watch in effect for areas along the Interstate 90
corridor to southern VT and points northward...

Major flooding in parts of Herkimer County due to very
anomalous moist flow anchored to terrain just north of the
Mohawk River. Over 5 inches of rain in that area seen in NY
State Mesonet observations is running off into rivers and
creeks causing major flooding and mud slides. Areal flooding
occurring in parts of Hamilton County and Fulton County. The
ongoing flooding will continue to be addressed with river flood
warnings and areal flood warnings. The NY State Mesonet
observations have been key to assessing near term flood
potential and wind threats with the storm.

Rain has ended and some clearing has spread across some areas.
Clouds have extended off Lake Ontario from areas around I-88 and
I-90 to southern VT and points north. Those clouds will persist
through at least part of this morning. There are a few sprinkles
into the southern Adirondacks to Lake George area, too and by
afternoon, just some isolated to scattered rain and snow shower
activity into the southern Adirondacks.

Based on sources of guidance, and current data and trends, quite
the pressure gradient over our region will result in west to
northwest winds gusting over 40 mph in most areas through early
afternoon. Deep cold advection occurring and the strongest low
level winds should track around and east of Lake Ontario. Some
Channeling of winds through the Mohawk Valley could enhance
winds through the Mohawk Valley to the Capital Region, perhaps
to the VT/MA border.

NY State Mesonet profilers show 50+ mph winds at about 2000-5000
feet in western NY and areas downwind of Lake Ontario. Winds at
profilers from the Capital Region and points south show winds of
40+ mph above about 2000 feet. Once daytime mixing occurs and
lapse rates become more dry adiabatic through the boundary
layer, some stronger gusts could occur from the Mohawk Valley
and points north.

Temperatures now in the 40s should rise a couple of degrees
during the morning with the strong winds and mixing but only
into the mid 40s to lower 50s for highs. Winds will begin to
ease through the afternoon as the pressure gradient loosens as
the storm lifts north and east in eastern Canada.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
Winds diminish through this evening to near calm and the clear
sky should help temperatures to drop to the 20s to lower 30s.
Another northern stream upper impulse with very little moisture
and a reinforcing weak cold front will track through our area
later Saturday and Saturday night. There should not be much
cloud cover and few if any showers or snow showers, which would
be confined to the southern Adirondacks. Highs Saturday in the
40s to lower 50s.

High pressure controls our weather with highs in the 40s to
lower 50s but some upper 30s northern areas.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
The extended forecast will feature a mean longwave trough over
the Northeast for much of the time with temperatures generally
running below normal.

Monday...High pressure builds in from the south and then shifts
off the East Coast, as temperatures attempt to moderate closer
to early November levels. The mid and upper level flow briefly
flattens some, but another piece of northern stream energy will
be approaching from the Upper Midwest and northern Great Lakes
Region. Highs will be mainly in the 40s to lower 50s.

Monday night into Tuesday...Some lake effect rain/snow showers
will impact portions of the western Adirondacks Mon night into
Tuesday with a weak warm front, and then a cold front will
drift through on TUE with isolated to scattered light showers.
Temps ahead of the cold front will rebound a couple degrees
above normal, after lows in the upper 20s to mid 30s for highs
in the mid 40s to lower 50s over the higher terrain, and mid and
upper 50s in the valleys.

Tuesday night into Wednesday...High pressure builds back in from
the OH Valley and the Upper Mid Atlantic States with a return to
fair weather for most of the forecast area based on the
GFS/ECMWF. Some of the "blended" guidance keeps a slight to low
chance of rain/snow showers in north and west of the Capital
Region, overall a dry day is expected with lows in the 30s to
lower 40s with weak cold advection, and highs WED will be a tad
cooler with mid 40s to lower/mid 50s in the lower
elevations,and upper 30s to mid/upper 40s over the higher
terrain.

Wednesday night into Thursday...A stronger short-wave trough and
cold front swings across the region with a threat of rain/snow
showers. The snow showers will be most prevalent above 1500
feet, but most locations could see a few flakes with temps
falling well below normal with highs about 10 degrees below
normal, and H850 temps running 1 to 2 STDEVS colder than normal.

&&

.AVIATION /11Z FRIDAY THROUGH TUESDAY/...
In the wake of the strong cold front, main impact today will be
the strong winds and wind gusts. Potent storm tracking northeast
in the St Lawerence Valley and tight pressure gradient will
bring wind gusts to 30-40kts (a few higher gusts) from west-
northwest direction. Those winds will quickly subside toward or
shortly after sunset to near light and variable overnight. Skies
will generally remain VFR through the TAF forecast cycle.

Outlook...

Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: Low Operational Impact. Slight Chance of SHRA.
Tuesday Night: Low Operational Impact. Slight Chance of SHRA.
Wednesday: Low Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
Very windy conditions today behind the front along with much
cooler temperatures. Mainly tranquil and cool weather for most
of the region this weekend, however, some lake effect activity
may impact portions of the western Adirondacks.

RH values will be above 40 percent this afternoon and Saturday
afternoon. RH values will be above 80 percent tonight, West
winds will be 20 mph or more today with gusts over 45 mph. Winds
diminish to 15 mph or less through tonight and become variable
Saturday.

&&

.HYDROLOGY...
...Flood Watch in effect through this evening...

Major flooding in parts of Herkimer County and western Mohawk
Valley due to very anomalous moist flow anchored to terrain
just north of the Mohawk River. Over 5 inches of rain in that
area seen in NY State Mesonet observations is running off into
rivers and creeks causing major flooding and mud slides. Areal
flooding occurring in parts of Hamilton County, Warren County
and Fulton County. The ongoing flooding will continue to be
addressed with river flood warnings and areal flood warnings.
The NY State Mesonet observations have been key to assessing
near term flood potential and wind threats with the storm.

Rainfall run off this morning will cause headwaters from the
Adirondacks, Walloomsac and Hoosic River Basins to sharply rise
with some points potentially reaching flood stage later today.

Drier weather returns today and into most of the area into the
weekend.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 8 PM EDT this evening for CTZ001-013.
NY...Wind Advisory until 8 PM EDT this evening for NYZ058>061-
     063>066.
     High Wind Warning until 6 PM EDT this evening for NYZ032-033-
     038>043-047>054-082>084.
     Flood Watch through this evening for NYZ032-033-038>043-
     047>054-082>084.
MA...Wind Advisory until 8 PM EDT this evening for MAZ001-025.
VT...Wind Advisory until 8 PM EDT this evening for VTZ013>015.
     Flood Watch through this evening for VTZ013>015.

&&

SYNOPSIS...NAS
NEAR TERM...NAS
SHORT TERM...NAS
LONG TERM...Wasula
AVIATION...BGM/Wasula
FIRE WEATHER...NAS
HYDROLOGY...IAA/NAS/Wasula
Hazardous weather outlook, Nov 1, 6:19 AM EDT, 2 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
619 AM EDT Fri Nov 1 2019

CTZ001-013-MAZ001-025-NYZ058>061-063>066-021100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Western Greene-Eastern Greene-Western Columbia-
Eastern Columbia-Western Ulster-Eastern Ulster-Western Dutchess-
Eastern Dutchess-
619 AM EDT Fri Nov 1 2019

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts and the mid Hudson Valley.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ032-033-038>043-047>054-082>084-021100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Northern Fulton-Southeast Warren-Southern Washington-
619 AM EDT Fri Nov 1 2019

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for east central New York and
eastern New York along and north of I-90.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

VTZ013>015-021100-
Bennington-Western Windham-Eastern Windham-
619 AM EDT Fri Nov 1 2019

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southern Vermont.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Nov 1, 6:26 AM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
626 AM EDT FRI NOV 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     NON-TSTM WND DMG ROTTERDAM JUNCTION      42.87N  74.05W
11/01/2019                   SCHENECTADY        NY   LAW ENFORCEMENT

            UTILITY POLE DOWN AT THE JUNCTION OF BURDECK ST. AND
            DUNNSVILLE RD.

&&

EVENT NUMBER ALY1902980

TAW
Local storm report, Nov 1, 6:40 AM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
640 AM EDT FRI NOV 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLOOD            3 ESE AMSTERDAM         42.92N  74.14W
11/01/2019                   MONTGOMERY         NY   TRAINED SPOTTER

            FLOODING NEAR LOCK 10 IN CRANESVILLE. ROUTE 5S FROM
            PATTERSONVILLE RD TO BULLSHEAD ROAD CLOSED.

&&

EVENT NUMBER ALY1902981

TAW
Local storm report, Nov 1, 6:41 AM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
641 AM EDT FRI NOV 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     NON-TSTM WND DMG WILTON                  43.17N  73.74W
11/01/2019                   SARATOGA           NY   SOCIAL MEDIA

            BALLARD RD A TREE CAME DOWN AND SNAPPED UTILITY POLE.

&&

EVENT NUMBER ALY1902982

TAW
Local storm report, Nov 1, 6:49 AM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
649 AM EDT FRI NOV 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     NON-TSTM WND DMG 2 WNW HALFMOON          42.87N  73.77W
10/31/2019                   SARATOGA           NY   SOCIAL MEDIA

            TREES DOWN.

0734 PM     TSTM WND DMG     2 NNW OHIO              43.35N  75.00W
10/31/2019                   HERKIMER           NY   TRAINED SPOTTER

            TREE DOWN.

0734 PM     TSTM WND DMG     1 S COLD BROOK          43.23N  75.04W
10/31/2019                   HERKIMER           NY   TRAINED SPOTTER

            TREE DOWN.

0800 PM     FLOOD            NEWPORT                 43.19N  75.02W
10/31/2019                   HERKIMER           NY   911 CALL CENTER

            TWO INCHES OF WATER ACROSS MAIN STREET

0830 PM     FLASH FLOOD      7 SW SCHUYLER           43.05N  75.21W
10/31/2019                   HERKIMER           NY   TRAINED SPOTTER

            2-3' OF WATER ON GRAFFENBURG RD.

0830 PM     FLASH FLOOD      COLD BROOK              43.24N  75.04W
10/31/2019                   HERKIMER           NY   TRAINED SPOTTER

            1-2' OF WATER ON MAIN STREET

0900 PM     FLOOD            MIDDLEVILLE             43.14N  74.97W
10/31/2019                   HERKIMER           NY   TRAINED SPOTTER

            VILLAGE WIDE FLOODING REPORTED.

0900 PM     DEBRIS FLOW      2 NNW MIDDLEVILLE       43.16N  74.99W
10/31/2019                   HERKIMER           NY   TRAINED SPOTTER

            MUDSLIDE BLOCKING BOTH LANES OF ROUTE 28.

0900 PM     NON-TSTM WND DMG 1 WNW HIGH FALLS        41.83N  74.14W
10/31/2019                   ULSTER             NY   SOCIAL MEDIA

            TREE AND WIRES DOWN.

0900 PM     FLASH FLOOD      2 SSW NEWPORT           43.16N  75.04W
10/31/2019                   HERKIMER           NY   TRAINED SPOTTER

            NEWPORT ROAD WASHED OUT.

0956 PM     FLASH FLOOD      FRANKFORT               43.04N  75.07W
10/31/2019                   HERKIMER           NY   LAW ENFORCEMENT

            ONGOING FLOODING WITH RT. 5 CLOSED BETWEEN WINDFALL RD.
            AND DRIVE IN RD.

1000 PM     FLASH FLOOD      FRANKFORT               43.04N  75.07W
10/31/2019                   HERKIMER           NY   LAW ENFORCEMENT

            ONGOING FLOODING WITH ROAD CLOSURE ON RT. 5S NEAR MUCKY
            RUN RD.

1000 PM     FLASH FLOOD      SPECULATOR              43.58N  74.38W
10/31/2019                   HAMILTON           NY   LAW ENFORCEMENT

            ROUTE 30 CLOSED BETWEEN SPECULATOR AND INDIAN LAKE.

1003 PM     FLASH FLOOD      SCHUYLER                43.11N  75.10W
10/31/2019                   HERKIMER           NY   LAW ENFORCEMENT

            ONGOING FLOODING WITH RT. 5 CLOSED BETWEEN NEWPORT RD.
            AND MILLERS GROVE RD.

1012 PM     FLASH FLOOD      MIDDLEVILLE             43.14N  74.97W
10/31/2019                   HERKIMER           NY   LAW ENFORCEMENT

            ONGOING FLOODING WITH RT. 28 CLOSED BETWEEN MIDDLEVILLE
            AND POLAND.

1056 PM     FLASH FLOOD      FRANKFORT               43.04N  75.07W
10/31/2019                   HERKIMER           NY   LAW ENFORCEMENT

            ONGOING FLOODING WITH RT. 5S CLOSED DUE TO MUDSLIDE
            AROUND CULVERT AVE.

1135 PM     FLASH FLOOD      BRANT LAKE              43.68N  73.75W
10/31/2019                   WARREN             NY   LAW ENFORCEMENT

            ONGOING FLOODING WITH RT. 8 CLOSED IN TOWN OF HORICON
            BETWEEN DUELL HILL RD. AND PALISADES RD.

1202 AM     TSTM WND DMG     2 SE TROY               42.72N  73.66W
11/01/2019                   RENSSELAER         NY   911 CALL CENTER

            TREES AND WIRES DOWN AT PINEWOODS AND CENTRAL AVENUE

1213 AM     TSTM WND DMG     AVERILL PARK            42.64N  73.56W
11/01/2019                   RENSSELAER         NY   911 CALL CENTER

            TREE AND WIRES DOWN AT LAKE AVENUE AND OLD ROUTE 66.

1218 AM     TSTM WND DMG     2 E GRAFTON             42.76N  73.40W
11/01/2019                   RENSSELAER         NY   911 CALL CENTER

            TREE DOWN ON A WIRES AND HOME.

0225 AM     FLOOD            PALATINE BRIDGE         42.91N  74.58W
11/01/2019                   MONTGOMERY         NY   LAW ENFORCEMENT

            STATE ROUTE 5 BETWEEN GROFF AND STALEY ROAD IS CLOSED
            IN THE TOWN DUE TO FLOODING.

0243 AM     FLOOD            AMSTERDAM               42.94N  74.19W
11/01/2019                   MONTGOMERY         NY   LAW ENFORCEMENT

            STATE ROUTE 5S IS CLOSED BETWEEN PATTERSONVILLE ROAD
            AND BULLS HEAD RD.

0325 AM     HEAVY RAIN       OHIO                    43.32N  74.98W
11/01/2019  M4.95 INCH       HERKIMER           NY   TRAINED SPOTTER

0410 AM     NON-TSTM WND DMG ROTTERDAM JUNCTION      42.87N  74.05W
11/01/2019                   SCHENECTADY        NY   LAW ENFORCEMENT

            UTILITY POLE DOWN AT THE JUNCTION OF BURDECK ST. AND
            DUNNSVILLE RD.

0630 AM     FLOOD            3 ESE AMSTERDAM         42.92N  74.14W
11/01/2019                   MONTGOMERY         NY   TRAINED SPOTTER

            FLOODING NEAR LOCK 10 IN CRANESVILLE. ROUTE 5S FROM
            PATTERSONVILLE RD TO BULLSHEAD ROAD CLOSED.

0630 AM     NON-TSTM WND DMG WILTON                  43.17N  73.74W
11/01/2019                   SARATOGA           NY   SOCIAL MEDIA

            BALLARD RD A TREE CAME DOWN AND SNAPPED UTILITY POLE.

&&

EVENT NUMBER ALY1902966 ALY1902958 ALY1902959 ALY1902957 ALY1902960
ALY1902961 ALY1902962 ALY1902963 ALY1902964 ALY1902965 ALY1902968
ALY1902967 ALY1902976 ALY1902969 ALY1902970 ALY1902971 ALY1902972
ALY1902973 ALY1902974 ALY1902975 ALY1902977 ALY1902978 ALY1902979
ALY1902980 ALY1902981 ALY1902982

TAW
Local storm report, Nov 1, 7:50 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
750 AM EDT FRI NOV 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       1 W ALBANY              42.66N  73.80W
11/01/2019  M1.36 INCH       ALBANY             NY   TRAINED SPOTTER

&&

EVENT NUMBER ALY1902983

DBT
Local storm report, Nov 1, 8:19 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
819 AM EDT FRI NOV 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 AM     FLOOD            2 E SALISBURY           43.14N  74.80W
11/01/2019                   HERKIMER           NY   DEPT OF HIGHWAYS

            ROUTE 29 CLOSED OVER SPRUCE CREEK

&&

EVENT NUMBER ALY1902984

DBT

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 8:20 PM EDTSpecial Weather StatementALYWarren55 min
Oct 31, 8:23 PM EDTFlash Flood WarningALYHamilton, Herkimer3 hr
Oct 31, 8:33 PM EDTAreal Flood AdvisoryALYHamilton, Saratoga, Warren3 hr
Oct 31, 8:44 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer47 min
Oct 31, 8:52 PM EDTAreal Flood AdvisoryALYFulton, Hamilton, Saratoga3 hr
Oct 31, 8:55 PM EDTRiver Flood WarningALYHamilton50 hr
Oct 31, 9:01 PM EDTRiver Flood WarningALYOneida49 hr
Oct 31, 9:05 PM EDTFlash Flood WarningALYFulton, Hamilton3 hr
Oct 31, 9:28 PM EDTSpecial Weather StatementALYOneida47 min
Oct 31, 9:45 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer, Montgomery, Schoharie45 min
Oct 31, 9:52 PM EDTAreal Flood AdvisoryALYFulton, Montgomery, Schoharie3 hr
Oct 31, 9:55 PM EDTRiver Flood WarningALYHerkimer, Montgomery, Oneida63 hr
Oct 31, 10:01 PM EDTRiver Flood WarningALYHerkimer, Oneida70 hr
Oct 31, 10:14 PM EDTSpecial Weather StatementALYFulton, Montgomery46 min
Oct 31, 10:49 PM EDTSpecial Weather StatementALYUlster26 min
Oct 31, 11:03 PM EDTAreal Flood AdvisoryALYAlbany, Greene, Schoharie, Ulster3 hr
Oct 31, 11:10 PM EDTFlash Flood Warning EmergencyALYHerkimer7 hr
Oct 31, 11:35 PM EDTSpecial Weather StatementALYColumbia, Dutchess, Greene, Ulster40 min
Oct 31, 11:46 PM EDTAreal Flood AdvisoryALYAlbany, Columbia, Greene, Rensselaer, Saratoga, Schenectady and 1 more3 hr
Oct 31, 11:54 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Dutchess, Greene, Rensselaer36 min
Nov 1, 12:01 AM EDTAreal Flood AdvisoryALYSaratoga, Warren, Washington3 hr
Nov 1, 12:04 AM EDTRiver Flood WarningALYWarren6 days
Nov 1, 12:19 AM EDTAreal Flood AdvisoryALYColumbia, Rensselaer3 hr
Nov 1, 12:48 AM EDTSpecial Weather StatementALYSaratoga, Schenectady42 min
Nov 1, 12:50 AM EDTAreal Flood AdvisoryALYAlbany, Fulton, Montgomery, Saratoga, Schenectady, Schoharie115 min
Nov 1, 1:02 AM EDTSpecial Weather StatementALYColumbia, Dutchess43 min
Nov 1, 1:07 AM EDTSpecial Weather StatementALYWashington23 min
Nov 1, 1:23 AM EDTSpecial Weather StatementALYRensselaer37 min
Nov 1, 1:49 AM EDTRiver Flood WarningALYWarren35 hr
Nov 1, 2:35 AM EDTAreal Flood WarningALYFulton, Herkimer, Montgomery, Schenectady6 hr
Nov 1, 2:45 AM EDTRiver Flood WarningALYUlster3 hr
Nov 1, 3:48 AM EDTAreal Flood WarningALYHamilton30 hr
Nov 1, 4:31 AM EDTRiver Flood WarningALYSaratoga, Warren42 hr
Nov 1, 4:31 AM EDTRiver Flood WarningALYSaratoga, Washington48 hr
Nov 1, 4:31 AM EDTRiver Flood WarningALYAlbany, Rensselaer, Saratoga56 hr
Nov 1, 6:00 AM EDTAreal Flood WarningALYHerkimer24 hr
Nov 1, 8:26 AM EDTFlash Flood WatchALYFulton, Herkimer, Montgomery3 days
Nov 1, 8:31 AM EDTFlash Flood Warning EmergencyALYHerkimer6 hr
Nov 1, 8:36 AM EDTAreal Flood WarningALYMontgomery12 hr
Nov 1, 10:42 AM EDTAreal Flood AdvisoryALYWarren6 hr
Nov 1, 11:44 AM EDTRiver Flood WarningALYMontgomery, Saratoga, Schenectady11 hr

Nearby

River Flood Warnings in New York, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.